# SDR IXXA199508

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 2537716
- Condition: Corroded
- Location: Fs 520
- Part time: 71,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LOCALIZED CORROSION REMOVAL WAS BEYOND SRM LIMITS.  DAMAGE WAS LIMITED TO LONGERON 34 RT AND 36.5 OF THE BELT FRAME AT FS 520.  REPAIR OF THE AFFECTED AREA WAS ACCOMPLISHED BY REMOVAL OF THE CORRODED SECTION AND SPLICING IN A NEW SECTION.  THE WORK WAS ACCOMPLISHED IAW DRAWING HSE27-53-130, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-124.  (X)
